Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 379-382
http://dx.doi.org/10.1155/S0161171290000564

A note on complex L1-predual spaces

Department of Mathematics, University of Nairobi, Box 30197, Nairobi, Kenya

Received 11 May 1988; Revised 5 December 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mrinal Kanti Das, “A note on complex -predual spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 379-382, 1990. https://doi.org/10.1155/S0161171290000564.